# SDR WX0A070646

- Difficulty date: October 20, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 993665013
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD DELAMINATED AND PUNCTURED IN MULTIPLE AREAS, STS 1174 TO STA 1270, RBL 21 TO LBL 21, (FLOOR PANEL C-2).  FABRICATED NEW CABIN FLOORBOARD IAW MD80 SRM 53-24-0 AND 53-05.
